Alert archive / California / Hazardous Seas Warnings in 2015
Hazardous Seas Warning 6, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Mar 2, 2015, 3:07 AM PST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2015, 3:07 AM PST (11:07 UTC)
- Expired
- Mar 3, 2015, 3:00 AM PST
- In force
- 24 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
069 WHUS76 KEKA 021107 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 307 AM PST MON MAR 2 2015 PZZ470-021915- /O.EXP.KEKA.SC.Y.0119.000000T0000Z-150302T1100Z/ /O.CON.KEKA.GL.W.0006.000000T0000Z-150303T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 307 AM PST MON MAR 2 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS...N INCREASING TO 20 TO 30 KT TODAY. GUSTS NEAR 40 KT POSSIBLE. * WAVES...STEEP NORTHERLY WAVES BUILDING TO 10 TO 13 FT AT 9 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-021915- /O.EXP.KEKA.SC.Y.0117.000000T0000Z-150302T1100Z/ /O.CON.KEKA.GL.W.0006.000000T0000Z-150303T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 307 AM PST MON MAR 2 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS...N INCREASING TO 20 TO 30 KT TODAY. GUSTS AS HIGH AS 40 KT. * WAVES...STEEP NORTHERLY WAVES BUILDING TO 12 TO 14 FT AT 10 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-021915- /O.NEW.KEKA.SE.W.0006.150302T1107Z-150303T0500Z/ /O.CON.KEKA.SC.Y.0120.000000T0000Z-150303T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 307 AM PST MON MAR 2 2015 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS...N INCREASING TO 15 TO 25 KT TODAY. OCCASIONAL GUSTS TO 35 KT POSSIBLE AROUND POINT SAINT GEORGE AND CAPE MENDOCINO. WINDS WILL BEGIN TO EASE ON TUESDAY. * WAVES...STEEP NORTHWESTERLY WAVES BUILDING TO 9 TO 11 FT AT 9 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-021915- /O.CON.KEKA.SC.Y.0117.000000T0000Z-150303T0500Z/ /O.NEW.KEKA.SE.W.0006.150302T1700Z-150303T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 307 AM PST MON MAR 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST THIS EVENING. * WINDS...NW TO N INCREASING TO 15 TO 25 KT TODAY. GUSTS TO 40 KT POSSIBLE AROUND CAPE MENDOCINO WITH GUSTS TO 30 KT ELSEWHERE. * WAVES...STEEP NORTHWESTERLY WAVES BUILDING TO 8 TO 11 FT AT 10 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
4 follow-up statements
428 WHUS76 KEKA 021702 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 902 AM PST MON MAR 2 2015 PZZ470-475-030115- /O.EXT.KEKA.GL.W.0006.000000T0000Z-150303T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 902 AM PST MON MAR 2 2015 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PST TUESDAY... * WINDS...N AT 25 TO 35 KT TODAY AND TONIGHT WITH OCCASIONAL GUSTS TO 45 KT POSSIBLE. * WAVES...STEEP NORTHERLY WAVES BUILDING TO 10 TO 13 FT AT 9 SECONDS TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-030115- /O.EXT.KEKA.SE.W.0006.000000T0000Z-150303T1100Z/ /O.CON.KEKA.SC.Y.0120.000000T0000Z-150303T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 902 AM PST MON MAR 2 2015 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PST TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WINDS...N AT 15 TO 25 KT TODAY. OCCASIONAL GUSTS TO 35 KT POSSIBLE AROUND POINT SAINT GEORGE AND CAPE MENDOCINO. WINDS WILL BEGIN TO EASE ON TUESDAY. * WAVES...STEEP NORTHWESTERLY WAVES BUILDING TO 9 TO 11 FT AT 9 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-030115- /O.EXT.KEKA.SC.Y.0117.000000T0000Z-150303T1100Z/ /O.EXT.KEKA.SE.W.0006.000000T0000Z-150303T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 902 AM PST MON MAR 2 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST TUESDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PST TUESDAY... * WINDS...NW AT 15 TO 25 KT TODAY. GUSTS TO 40 KT POSSIBLE AROUND CAPE MENDOCINO WITH GUSTS TO 30 KT ELSEWHERE. * WAVES...STEEP NORTHWESTERLY WAVES BUILDING TO 8 TO 11 FT AT 10 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
570 WHUS76 KEKA 022226 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 226 PM PST MON MAR 2 2015 PZZ470-475-030630- /O.CON.KEKA.GL.W.0006.000000T0000Z-150303T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 226 PM PST MON MAR 2 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WINDS...N AT 20 TO 30 KT TODAY AND TONIGHT WITH GUSTS TO 40 KT. * WAVES...STEEP NORTHERLY WAVES BUILDING TO 11 TO 13 FT AT 9 SECONDS OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-030630- /O.CON.KEKA.SE.W.0006.000000T0000Z-150303T1100Z/ /O.CON.KEKA.SC.Y.0120.000000T0000Z-150303T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 226 PM PST MON MAR 2 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WINDS...N AT 15 TO 25 KT TODAY. GUSTS TO 35 KT ARE POSSIBLE...ESPECIALLY NEAR POINT SAINT GEORGE AND CAPE MENDOCINO. WINDS WILL BEGIN TO EASE ON TUESDAY. * WAVES...STEEP NORTHWESTERLY WAVES BUILDING TO 9 TO 11 FT AT 9 SECONDS OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-030630- /O.CON.KEKA.SE.W.0006.000000T0000Z-150303T1100Z/ /O.CON.KEKA.SC.Y.0117.000000T0000Z-150303T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 226 PM PST MON MAR 2 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WINDS...NW AT 15 TO 25 KT TODAY. GUSTS TO 35 KT ARE POSSIBLE...ESPECIALLY AROUND CAPE MENDOCINO. * WAVES...STEEP NORTHWESTERLY WAVES BUILDING TO 9 TO 11 FT AT 10 SECONDS OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
306 WHUS76 KEKA 030448 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 848 PM PST MON MAR 2 2015 PZZ470-475-031100- /O.CON.KEKA.GL.W.0006.000000T0000Z-150303T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 848 PM PST MON MAR 2 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WINDS...N AT 25 TO 35 KT WITH GUSTS UP TO 45 KT TONIGHT. * WAVES...STEEP NORTHERLY WAVES OF 10 TO 15 FT AT 9 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-031100- /O.CON.KEKA.SE.W.0006.000000T0000Z-150303T1100Z/ /O.CON.KEKA.SC.Y.0120.000000T0000Z-150303T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 848 PM PST MON MAR 2 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WINDS...N 20 TO 30 KT TONIGHT. GUSTS TO 35 KT AROUND POINT SAINT GEORGE AND CAPE MENDOCINO. WINDS WILL BEGIN TO EASE ON TUESDAY. * WAVES...STEEP NORTHWESTERLY WAVES OF 8 TO 11 FT AT 9 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-031100- /O.CON.KEKA.SE.W.0006.000000T0000Z-150303T1100Z/ /O.CON.KEKA.SC.Y.0117.000000T0000Z-150303T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 848 PM PST MON MAR 2 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WINDS...NW 15 TO 25 KT TONIGHT. GUSTS AS HIGH AS 40 KT AROUND CAPE MENDOCINO. * WAVES...STEEP NORTHWESTERLY WAVES OF 8 TO 11 FT AT 10 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
661 WHUS76 KEKA 031117 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 317 AM PST TUE MAR 3 2015 PZZ470-031930- /O.EXP.KEKA.GL.W.0006.000000T0000Z-150303T1100Z/ /O.NEW.KEKA.SE.W.0007.150303T1117Z-150303T1700Z/ /O.NEW.KEKA.SC.Y.0121.150303T1117Z-150305T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 317 AM PST TUE MAR 3 2015 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 AM PST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 PM PST WEDNESDAY. * WINDS...N AT 20 TO 25 KT TODAY...WITH GUSTS UP TO 35 KT THIS AFTERNOON. WINDS WILL FURTHER DIMINISH ON WEDNESDAY. * WAVES...STEEP NORTHERLY WAVES OF 9 TO 10 FT AT 9 SECONDS TODAY...SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-031930- /O.EXP.KEKA.GL.W.0006.000000T0000Z-150303T1100Z/ /O.NEW.KEKA.SE.W.0007.150303T1117Z-150303T1700Z/ /O.NEW.KEKA.SC.Y.0121.150303T1117Z-150304T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 317 AM PST TUE MAR 3 2015 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 AM PST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 3 PM PST WEDNESDAY. * WINDS...N AT 15 TO 25 KT TODAY...WITH GUSTS UP TO 30 KT LATE THIS AFTERNOON. WINDS WILL FURTHER DIMINISH ON WEDNESDAY. * WAVES...STEEP NORTHERLY WAVES OF 9 TO 10 FT AT 9 SECONDS TODAY...SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-031700- /O.EXP.KEKA.SE.W.0006.000000T0000Z-150303T1100Z/ /O.EXP.KEKA.SC.Y.0120.000000T0000Z-150303T1100Z/ /O.NEW.KEKA.SC.Y.0121.150303T1117Z-150303T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 317 AM PST TUE MAR 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS...N 10 TO 20 KT TODAY...WITH GUSTS UP TO 25 KT NEAR POINT SAINT GEORGE AND CAPE MENDOCINO...DIMINISHING ON WEDNESDAY. * WAVES...NW 6 TO 8 FT AT 9 SECONDS TODAY...SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-031700- /O.EXP.KEKA.SE.W.0006.000000T0000Z-150303T1100Z/ /O.EXP.KEKA.SC.Y.0117.000000T0000Z-150303T1100Z/ /O.NEW.KEKA.SC.Y.0121.150303T1117Z-150303T1700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 317 AM PST TUE MAR 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS...NW 10 TO 20 KT TODAY...WITH GUSTS UP TO 30 KT AROUND CAPE MENDOCINO...DIMINISHING ON WEDNESDAY. * WAVES...NW 6 TO 8 FT AT 10 SECONDS TODAY...SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Mar 1, 3:34 PM PST, 11 hours 33 minutes earlier.
Area forecast discussion, Mar 1, 3:34 PM PST, 11 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
334 PM PST SUN MAR 1 2015
.SYNOPSIS...THERE WILL BE A CHANCE FOR SHOWERS LATE TONIGHT
THROUGH MONDAY MORNING AS AN UPPER LEVEL SYSTEM SLIDES DOWN THE
WEST COAST. HIGH PRESSURE WILL BUILD OVER THE WEST COAST TUESDAY
THROUGH NEXT WEEKEND RESULTING IN A GRADUAL WARMING TREND AND DRY
CONDITIONS.
&&
.DISCUSSION...SKIES ARE MOSTLY CLEAR ACROSS THE AREA THIS
AFTERNOON WITH JUST A FEW CU OVER THE YOLLA BOLLYS. CLOUDS WILL
INCREASE TONIGHT FROM THE NW TONIGHT AND WINDS...PARTICULARLY
ALONG THE COAST AND IN THE HIGHER ELEVATIONS...WILL BEGIN TO
INCREASE. HOWEVER...THERE SHOULD BE ENUF RADIATIONAL COOLING OVER
INTERIOR MENDOCINO COUNTY TO ALLOW AREAS OF FROST TO FORM. AS A
RESULT...HAVE HOISTED ANOTHER FROST ADVISORY FOR THAT AREA.
TEMPERATURES MAY BOTTOM OUT IN THAT AREA SEVERAL HOURS BEFORE
SUNRISE AND PERHAPS RISE SEVERAL DEGREES.
A MODEST SHORTWAVE WILL DIVE S DOWN THE PAC NW COAST TONIGHT AND
MON. MOST OF THE PRECIP WITH THIS FEATURE IS STILL EXPECTED TO
REMAIN OFFSHORE. A FEW HUNDREDTHS OF AN INCH ARE POSSIBLE OVER
LAND...WITH THE BEST CHANCES ALONG THE REDWOOD COAST. NIGHTTIME
TEMPERATURES WILL DROP BACK SEVERAL DEGREES BEHIND THIS
FEATURE...WITH MORE FROST POSSIBLE THRU MID-WEEK. HIGH PRESSURE
WILL BUILD BACK INTO THE AREA ON WEDNESDAY AND THURSDAY...BRINGING
A GRADUAL WARM-UP AND DRY CONDITIONS. /SEC
&&
.AVIATION...BRIEF RIDGING MOVED ACROSS THE AREA TODAY FOLLOWING A WELL
PRONOUNCED LOW THAT HAS SANK SOUTHWARD OVER THE SOUTHERN CALIFORNIA
REALM. THEREFORE...VFR CONDITIONS PREVAILED UNDER FAIR AND SOMEWHAT
COOL TEMPERATURES. HOWEVER...OVERNIGHT/MONDAY MORNING...A WEAK
(MODEST AT BEST) SHORTWAVE WILL SLIDE DOWN ALONG THE COAST AND BRING
A SHORT LIVED THREAT OF LIGHT RAIN TO MOSTLY THE COASTAL
AIRFIELDS AND OFFSHORE. THE SHORTWAVE'S ASSOCIATED DYNAMICS ARE
MOSTLY LACKING SO TOTAL RAIN AMOUNTS SHOULD BE LOW WITH MAINLY
LIGHT INTENSITIES. CIGS WILL REMAIN BASICALLY VFR AS INCREASING
CLOUDS WILL MOSTLY STAY IN THE HIGHER LOW CLOUD LEVELS TO MID AND
UPPER LEVEL CLOUD BASES. /TA
&&
.MARINE...AS EXPECTED...WINDS HAVE EASED ACROSS THE WATERS ALLOWING
SEAS TO SUBSIDE SLIGHTLY THIS AFTERNOON...ALTHOUGH THEY REMAIN
RELATIVELY STEEP AT 7 TO 9 FEET AT 9 SECONDS. WHILE THIS WAS
SUFFICIENT TO ALLOW THE SMALL CRAFT ADVISORIES TO EXPIRE IN THE
INNER WATERS THIS MORNING...ADVISORIES REMAIN IN THE OUTER WATERS
WHERE WINDS AND SEAS ARE A BIT HIGHER. THIS RELATIVE LULL WILL BE
SHORT LIVED...AS A FAST MOVING STORM SYSTEM WILL MOVE SOUTHWARD
ALONG THE WEST COAST AND TIGHTEN THE PRESSURE GRADIENT ACROSS THE
WATERS. LIKEWISE...WINDS AND SEAS WILL BEGIN TO BUILD ACROSS THE
NORTHERN WATERS THIS EVENING...AND SPREAD INTO THE SOUTHERN WATERS
BY EARLY TOMORROW MORNING. MODEL GUIDANCE CONTINUES TO INDICATE
THAT LOW END GALE FORCE WINDS WILL BE POSSIBLE ACROSS THE OUTER
WATERS BEGINNING THIS EVENING...WITH A PREFERENCE TOWARDS THE
SOUTHERN OUTER WATERS BEGINNING IN THE MORNING. HOWEVER...
UNCERTAINTY REMAINS HIGH THAT WIDESPREAD GALES WILL MATERIALIZE IN
ANY OF THE WATERS...AND SPEEDS WILL LIKELY REMAIN ON THE MARGINAL
END OF GALE STRENGTH EVEN IN THE MOST BULLISH SCENARIO.
THUS...OPTED TO MAINTAIN THE CURRENT HEADLINES WITH A GALE WATCH
ACROSS THE SOUTHERN OUTER WATERS BEGINNING OVERNIGHT AND LASTING
THROUGH LATE TOMORROW...AS WINDS WILL LIKELY BE MARGINALLY
STRONGER IN THIS AREA. ELSEWHERE...SMALL CRAFT ADVISORIES WILL
LIKELY BE SUFFICIENT...HOWEVER OCCASIONAL GALE FORCE GUSTS WILL BE
POSSIBLE IN THE NORTHERN OUTER WATERS TONIGHT THROUGH LATE
TOMORROW...IN ADDITION TO NEAR HAZARDOUS SEAS CRITERIA WAVES.
BEYOND TOMORROW NIGHT...WINDS SHOULD EASE SLIGHTLY AND ALLOW SEAS TO
SLOWLY SUBSIDE...BUT ELEVATED SHORT PERIOD SEAS WILL LIKELY CONTINUE
THROUGH WEDNESDAY BEFORE MODERATE TO FRESH WINDS FINALLY SUBSIDE.
IN ADDITION TO THE SHORT PERIOD SEAS...MODELS CONTINUE TO INDICATE
THAT A SMALL SOUTHERLY SWELL WILL REACH AREA WATERS BEGINNING
TUESDAY...BUT WILL LIKELY NOT BE PARTICULARLY SIGNIFICANT EVEN ON
SOUTH FACING BEACHES. A SOMEWHAT LARGER WESTERLY SWELL IS ALSO
LIKELY TO MOVE THROUGH THE WATERS BEGINNING EARLY THURSDAY. /BRC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM MON FOR CAZ076.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 3 AM TUE
FOR PZZ450.
SMALL CRAFT ADVISORY FROM 3 AM MON TO 3 AM TUE FOR PZZ455.
SMALL CRAFT ADVISORY UNTIL 3 AM WED FOR PZZ470.
GALE WATCH FROM 3 AM MON THRU MON EVENING FOR PZZ475.
SMALL CRAFT ADVISORY UNTIL 3 AM MON FOR PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Mar 1, 3:23 AM PST, 23 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 323 AM PST SUN MAR 1 2015 CAZ001-002-021130- REDWOOD COAST-MENDOCINO COAST- 323 AM PST SUN MAR 1 2015 ...FROST ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A FROST ADVISORY IS CURRENTLY IN EFFECT THROUGH 9 AM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. COLD TEMPERATURES ARE ONCE AGAIN EXPECTED SUNDAY NIGHT...BUT AT THIS TIME TEMPERATURES ARE CURRENTLY ANTICIPATED TO REMAIN IN THE UPPER 30S AND 40S RESTRICTING WIDESPREAD FROST FORMATION. COLDER TEMPERATURES ARE FORECAST FOR MONDAY NIGHT WHEN FROST MAY DEVELOP AGAIN ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-021130- NORTH COAST INTERIOR-UPPER TRINITY RIVER- 323 AM PST SUN MAR 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. COLD TEMPERATURES ARE ANTICIPATED MONDAY NIGHT AS A COLD AIR MASS SETTLES OVER THE REGION WITH LOWS FALLING INTO THE 20S IN MOST VALLEY LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ076-021130- MENDOCINO INTERIOR- 323 AM PST SUN MAR 1 2015 ...FREEZE WARNING IN EFFECT UNTIL 9 AM PST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A FREEZE WARNING IS CURRENTLY IN EFFECT THROUGH 9 AM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. COLD TEMPERATURES ARE ONCE AGAIN EXPECTED SUNDAY NIGHT WITH SOME VALLEY LOCATIONS FALLING INTO THE MIDDLE 30S RESULTING IN FROST DEVELOPMENT. COLDER TEMPERATURES ARE FORECAST FOR MONDAY NIGHT WITH MORE WIDESPREAD FROST EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 8:41 PM PST | Gale Warning | EKA | 30 hr | |
| Mar 2, 12:59 PM PST | Frost Advisory | EKA | 19 hr |
Nearby
Hazardous Seas Warnings in California, 2015Every hazardous seas warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.